Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 21, 2014, 11:13:10 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650061
  • Total Topics: 49619
  • Online Today: 183
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Stribild  (Read 833 times)

0 Members and 1 Guest are viewing this topic.

Offline scotty54

  • Member
  • Posts: 92
Stribild
« on: June 17, 2014, 03:48:00 PM »
Hey all,
Have been taking Stribild for more than a year now.  Mostly a smooth sail with only a few ruffles.  More recent history includes Atripla (6 yrs) and Complera (1 yr).
Labs continue to be good, although the VL has become ever so slightly detectable with a reading of 20 and more recently 30.  Atripla not a good fit, but it was effective.  Complera was a step back in the right direction.

The cobicistat component of Stribild does intensify alcohol intake.  One or two glasses of wine feel like two or four.  Anyone had any similar experiences?
So far have not had bone density/liver abnormalities.  Should I be concerned about the slight VL rise? 
I may not agree with you, but will always defend your right to disagree.

Online Dan0

  • Member
  • Posts: 510
Re: Stribild
« Reply #1 on: June 17, 2014, 05:00:59 PM »
Shorlty after starting Stribild, I had a blip of 40 - or maybe it was 20.  I can't recall. it annoyed me a bit since it was a full three months after starting it.  He had me checked again within 8 weeks and it was back to normal and (hopefully) has stayed that way.  I was on Atripla with great results - in the labs, at least - for years. I just attributed it to a change in meds and getting my stride. 

The alcohol component you speak of I do get sometimes - but I don't think that it's a huge difference in effect.  If I have a couple drinks, it doesn't seem to bother me at all.  If I have more, then it just comes down to if I want to blame the medication or my lack of self-control!
You can be the ripest, juiciest peach in the world, and there's still going to be somebody who hates peaches.

"Honey, you should never ask advice from a drunk drag queen who has a show to do." - JG

06/2002 DX
10/2006 Atripla UD
10/2013 Stribild Still UD

Offline tednlou2

  • Member
  • Posts: 5,083
Re: Stribild
« Reply #2 on: June 17, 2014, 07:40:42 PM »
There is so much conflicting info about Cobicicstat.  I've seen posts here saying it affects everything you take-- Tylenol to a beer.  Docs on websites say it does NOT boost alcohol or things like Tylenol. 

If it is boosting the effects of alcohol, is it also boosting the harm to the liver? 

Offline scotty54

  • Member
  • Posts: 92
Re: Stribild
« Reply #3 on: June 18, 2014, 12:25:58 AM »
DanO
Hoping you remain blip-free, probably that is all it is for me. Although if your VL was for instance 10 and goes to 20, that is twofold, and then 30, that is a 50% increase.
Most likely making too much of it.  Diminished alcohol tolerance might be a real concern, I feel like that geeky college freshman that gets tanked after a good belt. :P

Tednlou
Thanks for passing on info about Cobicicstat, I need to talk to my doc about that.
I have read many of your good posts, and know you are on top when it comes to meds/choices.  No harm to my liver........it's made of iron. 

I may not agree with you, but will always defend your right to disagree.

Offline tednlou2

  • Member
  • Posts: 5,083
Re: Stribild
« Reply #4 on: June 18, 2014, 12:49:00 AM »

Tednlou
Thanks for passing on info about Cobicicstat, I need to talk to my doc about that.
I have read many of your good posts, and know you are on top when it comes to meds/choices.  No harm to my liver........it's made of iron.

I appreciate the kind words.  But, believe me; I know more about string theory than HAART.  I still have a long way to go on being med educated.  Btw, I don't really know much about string theory..lol. 

Offline Poppy33

  • Member
  • Posts: 56
Re: Stribild
« Reply #5 on: August 24, 2014, 08:23:45 PM »
Omgee I been on stribld for 56 days. I can't even have a drink anymore. I get no enjoyment from it anymore. all I feel is dizzy.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.